Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Paracetamol 250mg Syrup 60mL

Paracetamol 250mg Syrup 60mL
75.00
QUANTITY
Add to Bag
Product code
50005562
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

RITEMED Paracetamol 250mg Syrup 60mL

Ritemed Paracetamol in Cherry Flavor is used for the treatment of minor febrile conditions

Benefits:
-For the treatment of minor febrile conditions such as fever, headache, muscular aches & pain, toothache, colds, earache, fever due to tonsillectomy, inoculations & vaccinations

Place of Origin

Philippines

Product Usage

Directions:
Children 2-6 yrs old: 2.5mL (1/2tsp) 3-4x daily
Children 7-12 yrs old: 5mL (1tsp) 3-4x daily
Adult & Children 12 yrs above: 15mL (1tsp) 3-4x daily or as prescribed by a physician

Ingredients

EACH 5ML CONTAINS 250MG PARACETAMOL

Storage Information

Store at temperatures not exceeding 30°C.

Warnings

WARNINGS:
-Store in a cool dry room with a temperature

HIDE